It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-29-2006, 11:39 AM   #1
Inactive
(female)
 
Join Date: Nov 2004
Posts: 161
Seriphina HB User
Very strange...

So I had surgery to remove my right ovary and tube on the 13th of last month. All went well. I had a normal period the last week of July. Iím on birth control pills, and have always had a very regular flow every month.

Well this month when I was expecting to have my flow, what I got was a VERY light, brown discharge. Like what you normally have at the end of your period when you are just spotting. I had that for about 3 Ĺ days and thatís it. My flow usually lasts around 5 days with a light day, three medium days, and a light/spotting day.

This strange period has also started a week after I started having problems with GI bleeding. According to my Doc, it is just from hemorrhoids, but the bleeding has lasted for over two weeks. And then to have such a strange period is really starting to worry me.

Should I be worried?

 
Old 08-29-2006, 11:50 AM   #2
Senior Member
(female)
 
Join Date: Jul 2006
Location: MI USA
Posts: 138
shannonbarie HB User
Re: Very strange...

I think it's because of the type of surgery you had eventhough you are on BCP's things will be different until your body gets readjusted to what went on. Be patient and perhaps you should ask your doctor about when you should become concerned. As in how long should this last and if it lasts longer then should you be worried. Also ask about the characteristic of the bleeding and when to be concerned. Not everyone has the same reactions after surgery, but a lot are similar. Keep in communication with your doctor. That's what they are there for.. to answer your questions no matter how many you have. Best of luck to you and a continued speedy recovery!

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Sudden onset of foreign body feeling in throat/very scary scaredalotz Ear, Nose & Throat 14 06-08-2010 12:13 PM
Please Help! VERY Strange smell from last 2 periods!I am worreid...please help ! hello40 Women's Health 2 03-24-2010 09:18 AM
have a very strange neuro condition alee520 Brain & Nervous System Disorders 2 03-16-2010 05:31 PM
Very strange hearing problem. ncdrawl Hearing Disorders 6 11-01-2009 11:06 PM
Brown blood...very long periords just diagnosed with PCOS crynkle Polycystic Ovary Syndrome (PCOS) 3 06-24-2008 06:56 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Alesse
Diflucan
Flagyl
Ibuprofen
Motrin
  Naproxen
Provera
Tylenol
Vicodin Yasmin




TOP THANKED CONTRIBUTORS



STLouisgal (52), Kszan (41), Titchou (35), twohands (23), Seraph (16), solofelix (15), janewhite1 (14), sjb (12), ladybud (12), Vanilla Kiss (10)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 01:23 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!